Detail publikace
Maillet's determinant and a certain basis of the Stickelberger ideal
FUCHS, P.
Originální název
Maillet's determinant and a certain basis of the Stickelberger ideal
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Klíčová slova v angličtině
Maillet's determinant, Stickelberger ideal.
Autoři
FUCHS, P.
Rok RIV
1997
Vydáno
1. 1. 1997
ISSN
1210-3195
Periodikum
Tatra Mountains Mathematical Publications
Ročník
11 (1997)
Stát
Česká republika
Strany od
121
Strany do
128
Strany počet
8
BibTex
@article{BUT38518,
author="Petr {Fuchs}",
title="Maillet's determinant and a certain basis of the Stickelberger ideal",
journal="Tatra Mountains Mathematical Publications",
year="1997",
volume="11 (1997)",
pages="121--128",
issn="1210-3195"
}